# SDR IPXA3578092

- Difficulty date: April 23, 2013
- Submitted: May 3, 2013
- Operation: Air carrier
- Aircraft: N467UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25483
- Aircraft time: 22,074 hours, 13,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 141N52501
- Condition: Corroded
- Location: Bs 324.8
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C-8,  FUSELAGE UPPER LOBE INTERIOR HAS CORROSION ON FLOOR WEB AT BS 324.8 LBL 28-48.  REPAIRED IAW SRM 53-10-51-2R-2.
